# SDR DL72S960397

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .4375 INCH CRACK AT NR 5 L/E FLAP ACTUATOR MOUNT BRACKET I/B UPPER CORNER.  REPAIRED PER MM 57-20-21 PAR 12.
